# SDR 96FDEA01281

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641FE
- Make and model: Boeing 747245F
- Aircraft serial: 20827
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs1288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIN:   BS 1288 L/H KEEL BEAM LOWER CHORD FOUND CORRODED AFTER CORROSION BLEND OUT.  MATERIAL REMOVED 0.110 OUT OF SRM LIMIT.  CHORD ORIGINAL THICKNESS 0.250.  ****S/D***** REPAIRED  CARRIED OUT AS PER FEDEX ENGINEERING REPAIR AUTHORIZATION ERA # B53-10-336.
